A matrix approach for the semiclassical and coherent orthogonal polynomials

Lino G. Garza, Luis E. Garza, Francisco Marcellán, Natalia C. Pinzón-Cortés

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We obtain a matrix characterization of semiclassical orthogonal polynomials in terms of the Jacobi matrix associated with the multiplication operator in the basis of orthogonal polynomials, and the lower triangular matrix that represents the orthogonal polynomials in terms of the monomial basis of polynomials. We also provide a matrix characterization for coherent pairs of linear functionals.

Original languageEnglish
Pages (from-to)459-471
Number of pages13
JournalApplied Mathematics and Computation
Volume256
DOIs
Publication statusPublished - 1 Apr 2015
Externally publishedYes

Bibliographical note

Funding Information:
The work of the first author was supported by a grant of the Secretaría de Educación Pública of México and the Mexican Government. The work of the second author was supported by Consejo Nacional de Ciencia y Tecnología of México, Grant 156668 . The work of the third author was supported by Dirección General de Investigación Científica y Técnica, Ministerio de Economía y Competitividad of Spain, Grant MTM2012–36732-C03–01.

Publisher Copyright:
© 2015 Elsevier Inc.

Copyright:
Copyright 2015 Elsevier B.V., All rights reserved.

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A matrix approach for the semiclassical and coherent orthogonal polynomials'. Together they form a unique fingerprint.

Cite this